Surface singularities on cyclic coverings and an inequality for the signature
Access this Article
Search this Article
For the signature of the Milnor fiber of a surface singularity of cyclic type, we prove a certain inequality, which naturally induce an answer of Durfee's conjecture in this case. For the proof, we use a certain perturbation method on the way of Hirzebruch's resolution process.
- Tokyo Sugaku Kaisya Zasshi
Tokyo Sugaku Kaisya Zasshi 51(2), 485-521, 1999-04
The Mathematical Society of Japan